I have been visiting the doctor for lower right back pains.they scheduled an epidural steroid shot..they told me that it will take 2 till 3 days before the medicine kicks in,3 days after the shot the pain went to the left side and down my leg to the bottom of my foot.the pain is so intense that i could hardly stand long walk far or sat long,i am in constant excruciating shooting pains cant sleep maybe about 3 hours before the pain force me out of bed.this has been going on ever since i took the steroid shot it has been a year and 3 mos since the shot,i believe i have a damaged nerve.or maybe an inexperience doctor administrated the shot.this condition did not evolve until i got the shot, this is torture!!!
Personal Injury Lawyer
Have you received any treatment in the last year and three months? Go see a doctor and try to find out what is causing your pain. Without even knowing the source of the pain, it is impossible to tell you what, if any, legal options you have.
Car / Auto Accident Lawyer
Medicine is not an exact science. This may be a case of a natural consequence of your medical condition rather than some type of medical malpractice. While you should know and protect your legal rights, far too often individuals want to blame a medical provider. Consult with an attorney but remember that medical malpractice must be proven and damages or the lack of damages can make or break any potential claim.